Accidentally missed dose... severe Pristiq withdrawal

Posted by chinab @chinab, Sep 22 8:03pm

This is probably addressed elsewhere but I can barely function to look.
The practice I was seeing for meds went to therapy only.
I went to my PCP to continue scripts until I found a new specialist.
This interruption got my auto refills messed up and when I took my last Pristiq Tuesday I called the pharmacy to have a refill but it was back ordered so I missed yesterday and today.
Last night my family went to a talent show my son was in that lasted later than anticipated and we had fast food on the way home.
I thought I had food poisoning or upset tummy from the change in diet but today I was miserable all day and it wasn't stomach issues anymore.
The Rx was ready this afternoon and I had my husband pick it up on his way home from work; I can't imagine trying to drive feeling like this.
I took one 2 hours ago and expected symptoms to subside by now but I'm still feeling so sick with no relief.
I've been on 100 mg for years and years.
I thought maybe I could take melatonin and just try to sleep it off and hope it will pass by tomorrow morning but sitting still makes me feel like I need to claw out of my body and laying down adds nausea on top of that.
What can I do? Will taking the dose eventually get rid of the withdrawal (like in hours not days)?
I don't know how to feel better. I've never had withdrawals from any med like this before.

Interested in more discussions like this? Go to the Depression & Anxiety group.

And now I need to add that I just got sick.
Do I need to worry about losing the dose I took a little over 2 hours?

REPLY

You should have been fine shortly after you took your dose. Are you sure it’s not a coincidence and something else could be going on? Call your doc if this doesn’t resolve quickly.

REPLY
@chinab

And now I need to add that I just got sick.
Do I need to worry about losing the dose I took a little over 2 hours?

Jump to this post

I just noticed this was posted a few days ago. How are you doing?

REPLY

I missed my dose of lexapro and it took a few days to normalize. It made me put my meds next to my tooth brush so I’ll never forget. Take care.

REPLY
Please sign in or register to post a reply.
  Request Appointment